# SDR SWIA202157047

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BEAM AT FS985 CORRODED BETWEEN LBL27 Â€“ LBL36   (C-CHECK) RO 3/25/2021    REPAIRED FLOOR BEAM AT F/S 985.00 BETWEEN LBL 27 AND LBL 36 ALL STEPS COMPLIED WITH IAW REO 670-53-61-1822 REV. -- DATED 2021-03-06 AND COMPLIED WITH 51-900-1002-SKY CARD
